# SDR CA070418007

- Difficulty date: April 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC1
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: VALTB12091
- Condition: Corroded
- Location: Wing To Body
- Part time: 6,052 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A CURSORY INSPECTION REVEALED CORROSION ON THE LT PORK CHOP FITTING. BOTH LT AND RT FITTINGS WERE REPLACED WITH NEW UNITS. DEPTH OF CORROSION WAS APPROX 25 PERCENT OF PART OVERALL THICKNESS. THE MANUFACTURE WAS CONTACTED. THE PART IN QUESTION IS APPROX 11 YEARS OLD. (TC NR 20070418007)
